# SDR SWAA053880

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 39,010 hours, 33,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Component: Slat
- Component part number: 65C26602
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 5 L/E SLAT DELAMINATED AT OTBD UPPER CORNER.  REMOVED AND REPLACED NR 5 SLAT PER MM.
